Top 10 Advil Liquid Gels – Ibuprofen

No comments
As an Amazon Associate I earn from qualifying purchases.

1. Advil

#ad

Advil Liqui-Gels Pain Reliever and Fever Reducer, Liquid Fast Pain Relief, 200 Count, Solubilized Ibuprofen 200mg

#ad
Advil #ad - Millions of people have chosen Advil to relieve their aches and pains for over 30 years. Use as directed: for use in individuals 12 and older. People choose advil for quick and effective treatment of tough aches and pains including headache, joint pain and arthritis pain relief.

1 choice for tough pain: power over pain with the #1 selling pain reliever. Fast absorption, lower back pain, fast relief: advil delivers fast-acting relief with strength that lasts. Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold. Relief pain and reduce fever: whether you have occasional muscle aches, or other aches and pains, minor arthritis pain, backaches, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it.

Add advil liqui-Gels to your cart today and power over pain. Fast liquid pain relief: advil liqui-gels ibuprofen 200mg rush liquid pain relief wherever you hurt. Hsa and fsa eligible product.
BrandAdvil #ad
ManufacturerAdvil #ad
Height7.75 Inches
Length2.5 Inches
Weight120 Grams
Width2.5 Inches
Part Number3
Model305730169493

2. Advil

#ad

200 Count, Fast Pain Relief, Ibuprofen 200mg, Advil Liqui-Gels Minis Pain Reliever and Fever Reducer

#ad
Advil #ad - Hsa and fsa eligible product. Easy to swallow: new advil liqui-gels minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief.

Multiple sizes: advil liqui-gels minis comes in three sizes. Safe & effective: for over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer. Pain relief: advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years. Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief. Pain relief at liquid speed: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain.
BrandAdvil #ad
ManufacturerPfizer Consumer Healthcare #ad
Height4.75 Inches
Length2.5 Inches
Weight0.32 Pounds
Width2.5 Inches
Part Number305731769135
Model305731769135

3. Advil

#ad

Fast Pain Relief, 80 Count, Ibuprofen 200mg, Advil Liqui-Gels Minis Pain Reliever and Fever Reducer

#ad
Advil #ad - Hsa and fsa eligible product. Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief. Pain relief at liquid speed: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain.

Multiple sizes: advil liqui-gels minis comes in three sizes. Pain relief: advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years. Easy to swallow: new advil liqui-gels minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief. Safe & effective: for over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer.
BrandAdvil #ad
ManufacturerAdvil #ad
Height2.25 Inches
Length2.31 Inches
Weight0.02 Pounds
Width4.13 Inches
Part Number274550
Model305731769807

4. Advil

#ad

Liquid Fast Pain Relief, Solubilized Ibuprofen 200mg, Advil Liqui-Gels Pain Reliever and Fever Reducer, 80 Count

#ad
Advil #ad - Use as directed: for use in individuals 12 and older. Relief pain and reduce fever: whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it.

Fast liquid pain relief: advil liqui-gels ibuprofen 200mg rush liquid pain relief wherever you hurt. Hsa and fsa eligible product. 1 choice for tough pain: power over pain with the #1 selling pain reliever. Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold.

Fast absorption, fast relief: advil delivers fast-acting relief with strength that lasts. Add advil liqui-Gels to your cart today and power over pain. People choose advil for quick and effective treatment of tough aches and pains including headache, lower back pain, joint pain and arthritis pain relief. Millions of people have chosen Advil to relieve their aches and pains for over 30 years.
BrandAdvil #ad
ManufacturerPfizer Consumer Healthcare #ad
Height2.3 Inches
Length2.4 Inches
Width4.3 Inches
Part Number295663
Model305730169400

5. A+Health

#ad

A+ Health Ibuprofen 200 Mg Softgels, 300 Count, Made in USA, Pain Reliever/Fever Reducer NSAID

#ad
A+Health #ad - Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels.

Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels. Temporarily reduces fever and relieves minor aches and pains due to headache, muscular aches, backache, toothache, menstrual cramps, the common cold, and minor pain of arthritis. Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.84 Inches
Length2.75 Inches
Weight0.6 Pounds
Width2.75 Inches
Part NumberIBU300
ModelIBU300

6. Advil

#ad

25mg Diphenhydramine, Advil PM Liqui-Gels 80 Count Pain Reliever/Nighttime Sleep Aid Liquid Filled Capsules, 200mg Ibuprofen

#ad
Advil #ad - To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and Pains. When buying, please check whether the product is "ships from and sold by Amazon. Com" just below the product price to make sure you are receiving this product from the Manufacturer of Emergen-C to ensure proper product dating.

Safe, gentle & non-habit forming: the two active ingredients in Advil PM products, ibuprofen and diphenhydramine, have a long history of safe and effective treatment when used as directed. Fall asleep faster & stay asleep longer 1: advil pM Liquid filled capsules relieve occasional sleeplessness while soothing minor aches and Pains. Do not take more than 2 pills in 24 hours. Advil pm should not be used by children under 12.

Actual packaging may vary. Liquid form: advil pm is the only brand offering nighttime pain relief in a unique Liqui-Gel form. Hsa and fsa eligible product. Each capsule combines the #1 pain reliever ibuprofen with the #1 soothing sleep aid diphenhydramine 2 that helps you relieve pain and fall asleep. Don't let pain get in the way of a restful night’s sleep. Pain relief: advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years.
BrandAdvil #ad
ManufacturerAdvil #ad
Height4.19 Inches
Length2.25 Inches
Weight0.2 Pounds
Width2.38 Inches
Part NumberADVILPM-LQUDGEL
Model305730167550

7. Advil

#ad

240 Count , 200mg Ibuprofen, Advil Liqui-Gels 240 Count Pain Reliever/Fever Reducer Liquid Filled Capsule

#ad
Advil #ad - Safe & effective: for over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer. 240 count. Pain relief at liquid speed: Advil Liqui-Gels provide fast pain relief for headaches, back pain, and muscle pain. Pain relief: advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years.
BrandAdvil #ad
ManufacturerAdvil #ad
Height2.36 Inches
Length4.72 Inches
Weight300 Grams
Width4.72 Inches
Part Number70690
Model305730169080

8. Advil

#ad

100 Count 50 Packets of 2 Capsules, On the Go Fast Pain Relief, Solubilized Ibuprofen 200mg, Advil Liqui-Gels Pain Reliever and Fever Reducer

#ad
Advil #ad - Hsa and fsa eligible product. Fast liquid pain relief: advil liqui-gels help you feel better fast. Millions of people have chosen Advil to relieve their aches and pains for over 30 years. Easy on-the-go packet: perfect for travel, handbags, wallets, wedding gift bags, medical and college survival kits, and any other on the go need.

Use as directed: for use in individuals 12 and older. The medicine in advil liqui-gels Ibuprofen is already dissolved in a soft gelatin capsule and works quickly to relieve pain at the site of inflammation. Fast absorption, back pain, fast relief: advil pain relief packets deliver effective treatment of tough aches and pains including headache, muscle aches, joint pain and arthritis pain relief.1

1 choice for tough pain: power over pain with the #1 selling pain reliever. Add advil liqui-Gels to your cart today and power over pain. Advil easy to carry two-capsule packets provide powerful pain relief on-the-go for headaches and back pain.
BrandAdvil #ad
ManufacturerAdvil #ad
Height4 Inches
Length6 Inches
Weight0.29 Pounds
Width5 Inches
Part NumberACM016902
Model305730169028

9. Advil

#ad

Easy Open Arthritis Cap, Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg, 160 Count

#ad
Advil #ad - Relieve pain and reduce fever: advil liqui-gels temporarily relieve minor aches and pains due to: toothache, backache, menstrual cramps, joint pain and minor arthritis pain. Fast pain relief: advil liqui-gels help you feel better within minutes.

In fact, the medicine in advil Ibuprofen 200mg is the #1 doctor recommendation for minor arthritis and joint pain. Powerful relief of minor arthritis pain: nothing is proven stronger on minor arthritis and joint pain than Advil. Advil liqui-Gels temporarily reduce fever as well. Safe and effective: advil liqui-gels are a safe and effective pain reliever. Easy open arthritis cap: our easy open arthritis cap makes it even easier to open than Aleve Easy Open Arthritis Caps.

In fact, when er doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice. The medicine in advil liqui-gels Solubilized Ibuprofen is already dissolved in a soft gelatin capsule and works quickly and effectively to relieve pain. Awarded the ease-of-use Commendation from the Arthritis Foundation, our innovative cap design provides a comfortable grip.
BrandAdvil #ad
ManufacturerSpartan Nash Company (US HPC) #ad
Height4.5 Inches
Length2.4 Inches
Weight0.45 Pounds
Width2.4 Inches
Part Number263168
Model263168

10. Advil

#ad

160 Capsules Pain Reliever/Nighttime Sleep Aid Liquid Filled Capsules, 200mg Ibuprofen, 25mg Diphenhydramine, Advil PM Liqui-Gels Two Pack of 80 Count

#ad
Advil #ad - To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours; Read all product labeling prior to use.

Actual packaging may vary. Pain relief: advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years. Fall asleep faster & stay asleep longer 1: advil PM liquid filled capsules relieve occasional sleeplessness while soothing minor aches and pains. Includes two 2 packs of 80 count advil PM Liqui Gels Liquid Filled Capsules 160 Total Capsules. Each capsule combines the #1 pain reliever Ibuprofen with the #1 soothing sleep aid Diphenhydramine 2 that helps you relieve pain and fall asleep.

Safe, gentle & non-habit forming: the two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed. Liquid form: advil pm is the only brand offering nighttime pain relief in a unique Liqui-Gel form. Don’t let pain get in the way of a restful night’s sleep.
BrandAdvil #ad
ManufacturerPfizer Consumer Healthcare #ad
Height4.13 Inches
Length4.5 Inches
Width2.38 Inches
Part Number305730167970
Model305730167970